# SDR DALA2022022201139

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CORROSION STRINGER SPLICE 41R LOCATED BTW FR30 TO FR31 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER SPLICE PER A320 SRM 51-72-11. (2128040)
